# SDR ASMF200406023

- Difficulty date: June 21, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N214AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49585
- Aircraft time: 33,383 hours, 28,369 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5910413507
- Part serial: 49585
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT SERVICE LIGHTING STRIKE DAMAGE WAS DETECTED IN LT ELEVATOR TAB, WITH 1 INCH OF DIAMETER. LIGHTING STRIKE INSPECTION WAS PERFORMED IAW MM 05-53-00 AND ELEVATOR TAB WAS REPLACED IAW MM 27-30-03, TEST CORRECT.
